MathSciNet Relay Station
MathSciNet bibliographic data
MR1425999 32S50 (14B05 32S05)
Risler, Jean-Jacques; Trotman, David Bi-Lipschitz invariance of the multiplicity. Bull. London Math. Soc. 29 (1997), no. 2, 200–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement